Alert archive / Missouri / Flash Flood Warnings in 2025
Flash Flood Warning 2, NWS Kansas City, MO
NWS Kansas City, MO issued this flash flood warning at Apr 20, 2025, 2:30 PM CDT for 5 counties in Missouri. It was in force for 6 hr. 13 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 20, 2025, 2:30 PM CDT (19:30 UTC)
- Expired
- Apr 20, 2025, 8:30 PM CDT
- In force
- 6 hr
- Issued by
- NWS Kansas City, MO
- Area
- Storm-based polygon
- Flood severity
- None
Counties Henry County, MO, Johnson County, MO, Lafayette County, MO, Pettis County, MO, Saline County, MO
The radar
The Pleasant Hill radar (KEAX), 41 km from the middle of the area, began a volume at 19:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 20, 2:45 PM CDT | FLASH FLOOD | 2 Wnw Warrensburg, MO | Social media report of water over 121 road near U.S. Highway 50. |
| Apr 20, 2:46 PM CDT | FLASH FLOOD | 4 Ene Warrensburg, MO | Flooding on Northeast 200 and 300 roads near Warrensburg. Social media report. |
| Apr 20, 2:47 PM CDT | FLASH FLOOD | 3 E Warrensburg, MO | Northeast Division Road in Warrensburg is flooded. |
| Apr 20, 2:53 PM CDT | FLASH FLOOD | 3 Sse Warrensburg, MO | Flooding on Southeast 200th Road near West Bear Creek. |
| Apr 20, 3:00 PM CDT | FLASH FLOOD | 2 Sw Knob Noster, MO | Knob Noster State Park reports flooding on roads in the park and creek flooding as well. 871 Road is closed. Report via social media. |
| Apr 20, 3:15 PM CDT | FLASH FLOOD | 2 Ese Centerview, MO | 200th Road between Route 58 and County Road BB flooded and impassable. |
| Apr 20, 3:27 PM CDT | FLOOD | 4 E Warrensburg, MO | Several portions of U.S. Highway 50 are flooded between Warrensburg and Knob Noster. |
| Apr 20, 4:34 PM CDT | FLASH FLOOD | 1 Ne Emma, MO | Route VV closed from flooding. |
| Apr 20, 4:36 PM CDT | FLASH FLOOD | 2 N Sweet Springs, MO | State Highway 127 closed from flooding. |
| Apr 20, 4:45 PM CDT | FLASH FLOOD | 2 Nne Warrensburg, MO | Northeast 151 Road closed between Northeast 175 Road and the Route 13 Bypass. |
| Apr 20, 4:46 PM CDT | FLASH FLOOD | 5 Nne Warrensburg, MO | Northeast 215 Road closed between Northeast 275 Road and Route V. |
| Apr 20, 5:41 PM CDT | FLASH FLOOD | 2 Nw Sweet Springs, MO | Interstate 70 outer roads closed from flooding. |
| Apr 20, 6:00 PM CDT | FLASH FLOOD | 3 Ese Warrensburg, MO | Bear Creek is flooding out of its banks and is covering Route DD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 13 storm reports to this flash flood warning; the first came 15 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KTOP), launched 12:00Z, 7.5 hours before the alert went out and 161 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 469 m above ground
- 0-6 km bulk shear
- 52 kt
- 0-1 km storm-relative helicity
- 262 m²/s²
- 0-3 km storm-relative helicity
- -40 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
212
WGUS53 KEAX 201930
FFWEAX
MOC083-101-107-159-195-210130-
/O.NEW.KEAX.FF.W.0002.250420T1930Z-250421T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Kansas City/Pleasant Hill MO
230 PM CDT Sun Apr 20 2025
The National Weather Service in Pleasant Hill MO has issued a
* Flash Flood Warning for...
Northwestern Pettis County in central Missouri...
Southwestern Saline County in central Missouri...
Northern Henry County in west central Missouri...
Johnson County in west central Missouri...
Southeastern Lafayette County in west central Missouri...
* Until 830 PM CDT.
* At 230 PM CDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1.5 and 4 inches of
rain have fallen. Additional rainfall amounts of 0.5 to 2 inches
are possible in the warned area. Flash flooding is ongoing or
expected to begin shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Warrensburg, Knob Noster, Concordia, Holden, Sweet Springs,
Whiteman Air Force Base, La Monte, Leeton, Creighton, Chilhowee,
Houstonia, Whiteman Afb, Lake Lafayette, Centerview, Emma,
Blairstown, Fayetteville, Post Oak, Pittsville and Quick City.
This includes Interstate 70 in Missouri between mile markers 61 and
70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3849 9407 3853 9407 3857 9406 3857 9407
3895 9397 3899 9349 3900 9333 3855 9348
3855 9351 3847 9407
FLASH FLOOD...RADAR INDICATED
$$
CMS3 follow-up statements
119
WGUS73 KEAX 201957
FFSEAX
Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
257 PM CDT Sun Apr 20 2025
MOC083-101-107-159-195-210130-
/O.CON.KEAX.FF.W.0002.000000T0000Z-250421T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henry MO-Johnson MO-Lafayette MO-Pettis MO-Saline MO-
257 PM CDT Sun Apr 20 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT THIS
EVENING FOR NORTHWESTERN PETTIS AND SOUTHWESTERN SALINE COUNTIES IN
CENTRAL MISSOURI AND NORTHERN HENRY, JOHNSON AND SOUTHEASTERN
LAFAYETTE COUNTIES IN WEST CENTRAL MISSOURI...
At 257 PM CDT, emergency management reported flash flooding across
the warned area. Several roads near Warrensburg are flooded and
impassable. Additional rainfall amounts of 0.5 to 2 inches are
possible in the warned area. Flash flooding is already occurring.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Warrensburg, Knob Noster, Concordia, Holden, Sweet Springs,
Whiteman Air Force Base, La Monte, Leeton, Creighton, Chilhowee,
Houstonia, Whiteman Afb, Lake Lafayette, Centerview, Emma,
Blairstown, Fayetteville, Post Oak, Pittsville and Quick City.
This includes Interstate 70 in Missouri between mile markers 62 and
70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3849 9407 3853 9407 3857 9406 3857 9407
3895 9397 3899 9349 3900 9333 3855 9348
3855 9351 3847 9407
FLASH FLOOD...OBSERVED
$$
CMS815
WGUS73 KEAX 202315
FFSEAX
Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
615 PM CDT Sun Apr 20 2025
MOC083-101-107-159-195-210130-
/O.CON.KEAX.FF.W.0002.000000T0000Z-250421T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henry MO-Johnson MO-Lafayette MO-Pettis MO-Saline MO-
615 PM CDT Sun Apr 20 2025
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 830 PM CDT THIS
EVENING FOR NORTHWESTERN PETTIS AND SOUTHWESTERN SALINE COUNTIES IN
CENTRAL MISSOURI AND NORTHERN HENRY, JOHNSON AND SOUTHEASTERN
LAFAYETTE COUNTIES IN WEST CENTRAL MISSOURI...
At 615 PM CDT, emergency management reported flash flooding across
the warned area. Several roads in and near Warrensburg are closed
from flooding. Flash flooding will continue early this evening.
HAZARD...Flash flooding caused by heavy rain.
SOURCE...Emergency management reported.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Warrensburg, Knob Noster, Concordia, Holden, Sweet Springs,
Whiteman Air Force Base, La Monte, Leeton, Creighton, Chilhowee,
Houstonia, Whiteman Afb, Lake Lafayette, Centerview, Emma,
Blairstown, Fayetteville, Post Oak, Pittsville and Quick City.
This includes Interstate 70 in Missouri between mile markers 62 and
70.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
&&
LAT...LON 3849 9407 3853 9407 3857 9406 3857 9407
3895 9397 3899 9349 3900 9333 3855 9348
3855 9351 3847 9407
FLASH FLOOD...OBSERVED
$$
CMS873
WGUS73 KEAX 210126
FFSEAX
Flash Flood Statement
National Weather Service Kansas City/Pleasant Hill MO
826 PM CDT Sun Apr 20 2025
MOC083-101-107-159-195-210136-
/O.EXP.KEAX.FF.W.0002.000000T0000Z-250421T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Henry MO-Johnson MO-Lafayette MO-Pettis MO-Saline MO-
826 PM CDT Sun Apr 20 2025
...FLASH FLOOD WARNING WILL EXPIRE AT 830 PM CDT THIS EVENING FOR
NORTHWESTERN PETTIS AND SOUTHWESTERN SALINE COUNTIES IN CENTRAL
MISSOURI AND NORTHERN HENRY, JOHNSON AND SOUTHEASTERN LAFAYETTE
COUNTIES IN WEST CENTRAL MISSOURI...
The heavy rain has ended. Flooding is no longer expected to pose a
threat. Please continue to heed remaining road closures.
&&
LAT...LON 3849 9407 3853 9407 3857 9406 3857 9407
3895 9397 3899 9349 3900 9333 3855 9348
3855 9351 3847 9407
$$
CurtisWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Kansas City, MO wrote its last area forecast discussion before this flash flood warning went out at Apr 20, 2:24 PM CDT, 6 minutes earlier. Its key messages:
- * Next round of showers and thunderstorms are moving N-NE across the region this afternoon into early evening. * Flood watch remains across central Missouri through Monday morning with additional rainfall amounts of 1-2+ inches with locally higher amounts. Several river and streams currently in minor to moderate flood stage that will extend into Monday. * Severe weather threat this afternoon and early evening. Expect damaging winds, large hail and isolated tornado particularly for areas along and southeast a line from Butler, Carrollton, Macon to Kirksville. * Brief period of drier conditions develop on Monday before more unsettled pattern redevelops Tuesday through late week.
Area forecast discussion, Apr 20, 2:24 PM CDT, 6 minutes before
Area Forecast Discussion
National Weather Service Kansas City/Pleasant Hill MO
224 PM CDT Sun Apr 20 2025
.KEY MESSAGES...
* Next round of showers and thunderstorms are moving N-NE across the
region this afternoon into early evening.
* Flood watch remains across central Missouri through Monday morning
with additional rainfall amounts of 1-2+ inches with locally
higher amounts. Several river and streams currently in minor to
moderate flood stage that will extend into Monday.
* Severe weather threat this afternoon and early evening. Expect
damaging winds, large hail and isolated tornado particularly for
areas along and southeast a line from Butler, Carrollton, Macon to
Kirksville.
* Brief period of drier conditions develop on Monday before more
unsettled pattern redevelops Tuesday through late week.
&&
.DISCUSSION...
Issued at 200 PM CDT Sun Apr 20 2025
Active weather day with multiple rounds of showers and thunderstorms
moving across the region. Not only seeing the river rises with some
locations Blackwater, Big near Blairstown, and Petite Saline rivers
due to the overnight rainfall amounts exceeding 2-3+ inches with
locally higher amounts particularly. Seeing he heaviest
precipitation amounts along counties from Bates to Henry to Cooper
counties in Missouri, but the heavier precipitation extended further
north into our CWA than anticipated. As of 130pm, latest MRMS
precipitation amounts estimating over 1 inch in southeast Henry
counties. Not only do we have the active hydrologic situation, but
latest radar activities as of 130pm appears to be firing along the
the warm front, in which this warm front will lift northward across
our region this afternoon. We have coordinated and issued a tornado
watch for Linn county KS and Bates, Henry, Pettis, Cooper, and
Howard counties MO in effect until 7PM this evening. This morning we
were already seeing the increase dewpoint temperature 60+F degree
moving into the area. While we were initially concerned there would
not much decrease in cloud cover to realize the instability, further
south far eastern KS there is a decent line developing and MO
moving into southwestern MO at this time. All severe weather modes
are possible this afternoon and into the early evening, while the
greatest threat may be the damaging winds, still anticipate isolated
tornadoes and large hail. We will also potentially see the expansion
of tornado watch that will expand northeast into potentially from
Saline counties to Randolph to as far north at Macon and Linn
counties MO.
CAMs (HRRR and NamNest) have suggested organized linear storms
that we are already seeing that on radar further south of our
CWA as of 130pm, with the potential for isolated to scattered
clusters ahead of the line. 0-1 km SRH along this feature is
forecasted to be 150-250 m2/s2, suggesting organized rotation as
well. As the low pinwheels north, we could also see some
activities within the cold core of the low as it shifts towards
Kansas City Metro area tonight around 7pm.
Precipitation is expected to come to an end around 06-09z in the
north central MO and expect a brief period of drier conditions on
Monday as strong low lifts into the western Great Lakes region.
However, will still see the impacts of the river rises that will
extend beyond Monday with several gauges forecasted in the moderate
stage particularly for rivers Petite Saline, Blackwater, and
Big near Blairstown. Laramie and South Grand rivers continue to
rise from the minor stage and forecasted to enter moderate stage
on Monday. Additional rainfall amounts of 1-2+ inches tonight
into early morning Monday will exacerbate the rivers.
We are only dry for a brief period on Monday as another weaker low
is expected to develop across the Northern Plains as an open wave
trough moves across the Dakotas. This feature looks to remain to the
north, but phased short waves farther south move east in zonal flow
potentially generating thunderstorms across Kansas building east
into the region Tuesday afternoon into Wednesday morning. This is a
bit early than the previous forecast model run showing shower and
thunderstorm impacts as early as Tuesday afternoon.
&&
.AVIATION /18Z TAFS THROUGH 18Z MONDAY/...
Issued at 1220 PM CDT Sun Apr 20 2025
MVFR and IFR ceilings expected through the afternoon
the next round of showers and thunderstorms continues to move
northeast through central portions of the CWA. The next round of
storms after 19z will have the potential of producing strong wind
gusts, especially east and southeast of the KC metro area and TAF
sites. Further south and east from Linn County KS to Howard
County MO, there is stronger storms with potential for tornadoes
and wind. Precipitation is expected to remain into eastern MO
and IA through 00z. Skies are expected to gradually clear from
west to east late Sunday night into Monday morning, expect those
gusty winds to linger in through the night to 09-11z.
&&
.HYDROLOGY...
Issued at 200 PM CDT Sun Apr 20 2025
Excessive rainfall of 1-4+ inches with locally higher amounts may
lead to both flash flooding and river flooding today. The greatest
concern for flash flooding is through the afternoon hours today,
when 1-2+ inches are possible. The area of greatest concern is east
of a line from Clinton to Moberly. River flooding and rises have
occurred along the South Grand, Petite Saline, Lamine, and Big
Creek, Blackwater. Starting to see forecasted rises on the Marias
Des Cygnes just below action stage. With the flooding reports in
Bates and Henry counties in MO an Linn county KS we also issued an
areal flood warning through 10 PM.
.EAX WATCHES/WARNINGS/ADVISORIES...
MO...Flood Watch through Monday morning for MOZ032-033-038>040-
044>046-053-054.
KS...Flood Watch through Monday morning for KSZ060.
&&
DISCUSSION...WFO EAX
AVIATION...WFO EAX
HYDROLOGY...CDBHazardous weather outlook, Apr 20, 4:16 AM CDT, 10 hours 14 minutes before
Hazardous Weather Outlook National Weather Service Kansas City/Pleasant Hill MO 416 AM CDT Sun Apr 20 2025 KSZ025-057-060-102>105-MOZ001>008-011>017-020>025-028>033-037>040- 043>046-053-054-210930- Atchison KS-Miami-Linn KS-Doniphan-Leavenworth-Wyandotte-Johnson KS- Atchison MO-Nodaway-Worth-Gentry-Harrison-Mercer-Putnam-Schuyler- Holt-Andrew-De Kalb-Daviess-Grundy-Sullivan-Adair-Buchanan-Clinton- Caldwell-Livingston-Linn MO-Macon-Platte-Clay-Ray-Carroll-Chariton- Randolph-Jackson-Lafayette-Saline-Howard-Cass-Johnson MO-Pettis- Cooper-Bates-Henry- 416 AM CDT Sun Apr 20 2025 This hazardous weather outlook is for northwest...north central and west central Missouri...as well as extreme eastern Kansas. .DAY ONE...Today and Tonight Heavy rainfall is expected today, especially along and east of a line from Clinton to Moberly Missouri where two to four inches of rain is possible. The heavy rainfall may lead to flash and river flooding. There is also a threat for severe weather this afternoon mainly east of I-35. Large hail, damaging wind gusts and a tornado or two are possible. More detailed information can be accessed at... https://www.weather.gov/eax/hwo .DAYS TWO THROUGH SEVEN...Monday through Saturday River flooding is expected to continue into first half of this week. More detailed information can be accessed at... https://www.weather.gov/eax/hwo
In the hours before
Local storm report, Apr 20, 11:41 AM CDT, 2 hours 49 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1141 AM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1116 AM Flood Blairstown 38.55N 93.97W
04/20/2025 Henry MO Dept of Highways
Route N in the Blairstown area closed from
flooding.
&&
CMSLocal storm report, Apr 20, 12:08 PM CDT, 2 hours 22 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1208 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM Flood 5 S Concordia 38.91N 93.57W
04/20/2025 Johnson MO Public
State Highway 23 closed from flooding on the
Blackwater River.
&&
CMSLocal storm report, Apr 20, 12:09 PM CDT, 2 hours 21 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1209 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1155 AM Flood 5 W Montrose 38.26N 94.07W
04/20/2025 Henry MO Dept of Highways
Route H closed near the Bates/Henry county
border from flooding.
&&
CMSLocal storm report, Apr 20, 12:12 PM CDT, 2 hours 18 minutes before
Preliminary Local Storm Report
National Weather Service Kansas City/Pleasant HIll MO
1212 PM CDT Sun Apr 20 2025
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM Flood 7 E Fayetteville 38.87N 93.62W
04/20/2025 Johnson MO Public
Route E closed near the Blackwater River
from flooding.
&&
CMSSpecial weather statement, Apr 20, 1:34 PM CDT, 56 minutes before
Special Weather Statement
National Weather Service Kansas City/Pleasant Hill MO
134 PM CDT Sun Apr 20 2025
MOZ044-054-201900-
Johnson MO-Henry MO-
134 PM CDT Sun Apr 20 2025
...STRONG THUNDERSTORMS WILL IMPACT CENTRAL HENRY AND SOUTH CENTRAL
JOHNSON COUNTIES THROUGH 200 PM CDT...
At 134 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Urich to 8 miles northwest of Deepwater to
near Montrose. Movement was northeast at 45 mph.
HAZARD...Wind gusts up to 40 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
Locations impacted include...
Urich, Leeton, Post Oak, Hartwell, Clinton, La Due, Deepwater, and
Truman Lake.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 700 PM CDT for west central
Missouri.
&&
LAT...LON 3870 9368 3828 9367 3823 9396 3845 9402
TIME...MOT...LOC 1834Z 215DEG 38KT 3841 9392 3832 9392 3823 9391
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH
KrullThe office that day
Everything else NWS Kansas City, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 20, 1:36 AM CDT | River Flood Warning | EAX | Cass, Henry, Johnson | 62 hr |
| Apr 20, 1:49 AM CDT | River Flood Warning | EAX | Bates, Cass, Henry | 54 hr |
| Apr 20, 2:06 AM CDT | River Flood Warning | EAX | Cooper, Saline | 7 days |
| Apr 20, 2:06 AM CDT | River Flood Warning | EAX | Cooper | 57 hr |
| Apr 20, 2:06 AM CDT | River Flood Warning | EAX | Johnson, Pettis | 63 hr |
| Apr 20, 2:06 AM CDT | River Flood Warning | EAX | Cooper | 46 hr |
| Apr 20, 7:58 AM CDT | River Flood Warning | EAX | Howard | 27 hr |
| Apr 20, 8:02 AM CDT | River Flood Warning | EAX | Carroll | 29 hr |
| Apr 20, 8:04 AM CDT | River Flood Warning | EAX | Bates | 56 hr |
| Apr 20, 12:28 PM CDT | Areal Flood Warning | EAX | Bates, Henry | 9 hr |
| Apr 20, 1:34 PM CDT | Special Weather Statement | EAX | Henry | 26 min |
| Apr 20, 1:41 PM CDT | Flash Flood Warning | EAX | Bates, Henry | 5 hr |
| Apr 20, 2:48 PM CDT | Severe Thunderstorm Warning | EAX | Bates, Henry | 57 min |
| Apr 20, 3:01 PM CDT | Special Weather Statement | EAX | Macon | 29 min |
| Apr 20, 3:14 PM CDT | Severe Thunderstorm Warning | EAX | Adair, Chariton, Macon, Randolph | 46 min |
| Apr 20, 3:43 PM CDT | Severe Thunderstorm Warning | EAX | Henry, Johnson, Pettis | 47 min |
| Apr 20, 4:03 PM CDT | Areal Flood Warning | EAX | Bates, Cass, Johnson | 6 hr |
| Apr 20, 4:09 PM CDT | Special Weather Statement | EAX | Adair | 21 min |
| Apr 20, 4:10 PM CDT | Flash Flood Warning | EAX | Cooper, Howard, Pettis, Saline | 4 hr |
| Apr 20, 4:27 PM CDT | Severe Thunderstorm Warning | EAX | Cooper, Pettis | 63 min |
| Apr 20, 4:37 PM CDT | Tornado Warning | EAX | Cooper | 23 min |
| Apr 20, 4:49 PM CDT | Areal Flood Warning | EAX | Lafayette, Saline | 5 hr |
| Apr 20, 5:02 PM CDT | Severe Thunderstorm Warning | EAX | Howard | 29 min |
| Apr 20, 5:14 PM CDT | Severe Thunderstorm Warning | EAX | Macon, Randolph | 34 min |
| Apr 20, 5:59 PM CDT | Areal Flood Warning | EAX | Chariton, Howard, Macon, Randolph, Saline | 6 hr |
Nearby
Flash Flood Warnings in Missouri, 2025Every flash flood warning in 2025
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.